# SDR CA131103001

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 12,409 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: AL12F60C
- Condition: Failed
- Part time: 600 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) ON ENGINE START UP THE CREW NOTICED THE ALTERNATOR AMP GAUGE WAS SHOWING A DISCHARGE, THE ACFT SHUTDOWN AND MAINTENANCE REPLACED THE ALTERNATOR WITH NEW. THE SYSTEM GROUND FUNCTION CHECKED SERVICEABLE.
